# SDR WI5R2014050200001

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N526HV
- Make and model: Cessna 525A
- Aircraft serial: 0139
- Engine: Wilint FJ44
- Engine time: 3,268 hours, 4,340 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Detached
- Location: Ip Rotor
- Part time: 3,268 hours, 4,340 cycles
- Component: Ip Rotor, Wilint
- Component part number: 61698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE HAD AN INTERMITTENT LOW RUMBLING NOISE AT GREATER THAN 80 PERCENT N1.  DISASSEMBLY OF THE ENGINE HAS REVEALED IP ROTOR LIBERATED 1 OF THE 1ST STAGE BLADES.
